# SDR SWAA010514

- Difficulty date: February 20, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 47,119 hours, 35,552 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: BAC1520
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 1.5 INCH CRACK IN LT WING LOWER RIB CHORD, WBL 135.5, AFT END, STRINGER 3.  REPAIRED LOWER CHORD PER SWA RA.
